# SDR NOCA08512

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: PCO297
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING SQUIB TROUBLESHOOTING RIGHT WING ESCAPE SLIDE INFLATED.  REMOVED AND REPLACED RIGHT WING ESCAPE SLIDE AS PER MM 25-65-01 AND SLIDE INFLATION CYL AS PER MM 25-65-02.  ALSO REPLACED DOOR SNUBBER ACTUATOR AS PER MM 25-65-10 AND SLIDE DEPLOYMENT ACTUATOR AS PER MM 25-65-11.
